# SDR N6WA2012081101

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 11,303 hours, 7,559 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMESCENT FLOOR ESCAPE PATH MARKING TAPE PIECE MISSING IN EXIT ROW ACFT RT.  RESECURED PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-51-01.
